# SDR ASAA2013120296588

- Difficulty date: December 2, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 13,598 hours, 4,133 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Idg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 IDG DRIVE LIGHT NOT ILLUMINATED WITH ENG OFF.  ACFT GROUNDED.  RAN NR 2 ENGINE, LIGHT CAME ON AFTER ENGINE SHUTDOWN, IAW 24-11, FIM TASK.
